# SDR SWAA2022072224839

- Difficulty date: July 1, 2022
- Submitted: July 22, 2022
- Operation: Air carrier
- Aircraft: N773SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27881
- Aircraft time: 74,222 hours, 43,795 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Web
- Part number: 115A2156U8
- Condition: Cracked
- Location: Rh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB TRAILING EDGE LOCATED ON FALSE SPAR ORSS 261 AND ORSS 280 AT RT WING 2022-384733 / [01] REPLACED WEB AND FASTENERS LOC TRAILING EDGE LOCATED ON FALSE SPAR ORSS 261 AND ORSS 280 AT RT WING IAW B737-700 SRM 51-40-02.;[02] CORRECTED STEP 1. REPLACED WEB AND FASTENERS LOC TRAILING EDGE LOCATED ON FALSE SPAR ORSS 261 AND ORSS 280 AT RT WING IAW B737-700 SRM 51-40-02. SEE INDIVIDUAL SIGN OFFS BELOW.;[03] CORRECTED STEP 2. REPLACED WEB AND FASTENERS LOC TRAILING EDGE LOCATED ON FALSE SPAR ORSS 261 AND ORSS 280 AT RT WING IAW B737-700 SRM 51-40-02 AND 51-10 02 ITEM 9 SEE INDIVIDUAL SIGN OFFS BELOW.;[04] REPLACED WEB AND FASTENERS LOC TRAILING EDGE LOCATED ON FALSE SPAR ORSS 261 AND ORSS 280 AT RT WING IAW B737-700 SRM 51-40-02 AND 51-10 02 ITEM 9 SEE INDIVIDUAL SIGN OFFS BELOW.
